# SDR DHL2000803131

- Difficulty date: February 14, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, DOME NUT CHANNEL CRACKED ON RT PANEL 506B.  REMOVED FASTENERS FROM DAMAGED AREA, CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 11 & 12.  FABRICATED DOUBLER IAW DC8 MM 57-23 07 PAGE 201 & 202 AND APPLICAPILITY OF S/B 57-65 PAGE 1 TO 5.  INSTALLED DOUBLER WITH SOLID RIVETS AND DOME NUT CHANNEL IAW SRM 51-1-21 PAGE 6.
